# SDR 20010525CW001

- Difficulty date: February 26, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Aircraft: N7129Y
- Make and model: Piper PA-30
- Aircraft serial: 30151
- Engine: Lyc IO320B1A
- System (JASC): 5540 · Rudder Structure
- Part: Rudder Horn
- Part number: 2344715
- Part serial: 30167
- Condition: Cracked
- Location: Rudder
- Part time: 4,374 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED HORN DUE TO WEAR BETWEEN HORN AND RUDDER.  FOUND CRACKS FROM MOUNT HOLES TO TOP OF RUDDER HORNS OF SAME PART NUMBER TO BE CRACKED IN A SIMILAR FASHION .
